# SDR DXTA2021102150650

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 2,849 hours, 1,910 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 0110145701
- Part serial: 2JH006728
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GSD FAIL 2 AMBER CAS: GSD FAIL 2 AMBER CAS MESSAGE ILLUMINATED IN FLIGHT DURING CRUISE AND REMAINED ON FOR DURATION OF FLIGHT. // SIGNOFF// REMOVED AND REPLACED THE GSD41 P/N 011-01457-01 S/N 2JH006728 WITH SAME P/N, S/N 2JH007258, OPS CHECK GOOD REF THE CE680A MM 31-40-10.
